My 17 year old daughter is taking 3000mg metformin a day, her periods are now regular and acne has clearled but she cannot lose any weight. She is careful with her diet and does not have a big appetite, she exercises but is losing hope. She is constantly tired , nauseous and has frequent diarrhoea. Is there any easier way to take metformin?.
You can divide the dose up or change to the extended release formulation to help with the side effects. Most people get "used" to metformin and those side effects go away but for someone people they don't, then you would want to reduce the dose or find another medication.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 27 Nov 2009 • 1 answer
Updated 11 Aug 2015 • 1 answer
I have read that antibiotics cause weight gain, but could they also cause weight loss in some people
Updated 18 Oct 2014 • 1 answer
Updated 15 Dec 2018 • 2 answers
Updated 29 Mar 2017 • 1 answer